# SDR AWXA9900047

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND 1 FUSELAGE SKIN CRACK LEFT SIDE AT STRINGER 17, BS 727, BELOW TEMP REPAIR FWD OF BS 747.  INSTALLED REPAIR USING BLIND FASTENERS IAW FIG 1 SHEET 2 OF SRM 53-30-3, REPLACE BLIND FASTENERS AFTER 10,000 FLIGHT CYCLES WITH SOLID RIVETS.
